eCite Digital Repository

Comment: Increased sensitivity to warfarin after heart valve replacement

Citation

Bereznicki, LRE and Jackson, SL, Comment: Increased sensitivity to warfarin after heart valve replacement, The Annals of Pharmacotherapy, 40, (7) pp. 1476-1477. ISSN 1060-0280 (2006) [Letter or Note in Journal]


Preview
PDF
Pending copyright assessment - Request a copy
51Kb
  

DOI: doi:10.1345/aph.1G407a

Item Details

Item Type:Letter or Note in Journal
Research Division:Medical and Health Sciences
Research Group:Pharmacology and Pharmaceutical Sciences
Research Field:Pharmaceutical Sciences
Objective Division:Health
Objective Group:Other Health
Objective Field:Health not elsewhere classified
Author:Bereznicki, LRE (Professor Luke Bereznicki)
Author:Jackson, SL (Dr Shane Jackson)
ID Code:40183
Year Published:2006
Deposited By:Pharmacy
Deposited On:2006-08-01
Last Modified:2011-05-05
Downloads:0

Repository Staff Only: item control page